Alert archive / South Dakota / Flash Flood Warnings in 2019

Flash Flood Warning 18, NWS Sioux Falls, SD

September 10, 20196 counties in South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Sep 10, 2019, 9:29 PM CDT for 6 counties in South Dakota. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2019, 9:29 PM CDT (02:29 UTC)
Expired
Sep 11, 2019, 3:30 AM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Bon Homme County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD

The radar

The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 10:35 PM CDTHEAVY RAIN 4.44 S Parkston, SDREPORT VIA SOCIAL MEDIA.
Sep 11, 12:00 AM CDTFLASH FLOODDelmont, SDALL ROADS LEADING INTO DELMONT WERE IMPASSABLE DUE TO SEVERAL INCHES OF WATER FLOWING OVER THE ROADS. NUMEROUS TOWNSHIP ROADS IN SOUTHEAST DOUGLAS COUNTY UNDER WATER WITH WASHED OUT CULVERTS. ESTIMATED TIME OF FIRST ROAD CLOSURES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WGUS53 KFSD 110229
FFWFSD
SDC009-023-035-043-061-067-110530-
/O.NEW.KFSD.FF.W.0018.190911T0229Z-190911T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
929 PM CDT Tue Sep 10 2019

The National Weather Service in Sioux Falls has issued a

* Flash Flood Warning for...
  Southeastern Davison County in southeastern South Dakota...
  East central Charles Mix County in south central South Dakota...
  North central Bon Homme County in southeastern South Dakota...
  Douglas County in south central South Dakota...
  Southern Hanson County in southeastern South Dakota...
  Hutchinson County in southeastern South Dakota...

* Until 1230 AM CDT.

* At 929 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  has already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Parkston, Wagner, Armour, Tripp, Menno, Corsica, Delmont, Kaylor,
  Dimock, Milltown, Clayton and Olivet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4340 9852 4361 9765 4326 9750 4306 9835

$$

Weisser
3 follow-up statements
885 
WGUS73 KFSD 110331
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
1031 PM CDT Tue Sep 10 2019

SDC035-110338-
/O.CAN.KFSD.FF.W.0018.000000T0000Z-190911T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davison SD-
1031 PM CDT Tue Sep 10 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DAVISON COUNTY IS
CANCELLED...

Thunderstorms with the highest rainfall rates have remained south of 
Davison county, so flooding is no longer expected to pose a threat. 
Please continue to heed any remaining road closures.

LAT...LON 4340 9852 4350 9811 4350 9797 4354 9796
      4361 9765 4326 9750 4306 9835

$$

SDC009-023-043-061-067-110530-
/O.CON.KFSD.FF.W.0018.000000T0000Z-190911T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charles Mix SD-Bon Homme SD-Douglas SD-Hanson SD-Hutchinson SD-
1031 PM CDT Tue Sep 10 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
EAST CENTRAL CHARLES MIX...NORTH CENTRAL BON HOMME...DOUGLAS...
SOUTHERN HANSON AND HUTCHINSON COUNTIES...

At 1028 PM CDT, Doppler radar indicated thunderstorms continue to 
produce heavy rain across the warned area. Up to four to five inches 
of rain have already fallen in some places within the aforementioned 
counties. Flash flooding is likely occurring.

Some locations that will experience flooding include...
Parkston, Wagner, Armour, Tripp, Menno, Corsica, Delmont, Kaylor,
Dimock, Milltown, Clayton and Olivet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4340 9852 4350 9811 4350 9797 4354 9796
      4361 9765 4326 9750 4306 9835

$$

VandenBoogart
134 
WGUS53 KFSD 110521
FFWFSD
SDC009-023-043-061-067-110830-
/O.EXT.KFSD.FF.W.0018.000000T0000Z-190911T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
1221 AM CDT Wed Sep 11 2019

The National Weather Service in Sioux Falls has extended the

* Flash Flood Warning for...
  East central Charles Mix County in south central South Dakota...
  North central Bon Homme County in southeastern South Dakota...
  Douglas County in south central South Dakota...
  Southern Hanson County in southeastern South Dakota...
  Hutchinson County in southeastern South Dakota...

* Until 330 AM CDT.

* At 1220 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is already
  occurring.

* Some locations that will experience flooding include...
  Parkston, Wagner, Armour, Tripp, Menno, Corsica, Delmont, Kaylor,
  Dimock, Milltown, Clayton and Olivet.

Additional rainfall amounts around an inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4340 9852 4350 9811 4350 9797 4354 9796
      4361 9765 4326 9750 4306 9835

$$

Maldonado
300 
WGUS73 KFSD 110833
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
333 AM CDT Wed Sep 11 2019

SDC009-023-043-061-067-110841-
/O.EXP.KFSD.FF.W.0018.000000T0000Z-190911T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charles Mix SD-Bon Homme SD-Douglas SD-Hanson SD-Hutchinson SD-
333 AM CDT Wed Sep 11 2019

...THE FLASH FLOOD WARNING FOR EAST CENTRAL CHARLES MIX...NORTH
CENTRAL BON HOMME...DOUGLAS...SOUTHERN HANSON AND HUTCHINSON COUNTIES
HAS EXPIRED...

The heavy rain threat has ended, but light rain and isolated 
thunderstorms will continue through the morning hours. Flooding is 
likely to continue as water is slow to drain. An areal flood warning 
has replaced this warning. Please continue to heed any remaining 
road closures.

LAT...LON 4340 9852 4350 9811 4350 9797 4354 9796
      4361 9765 4326 9750 4306 9835

$$

VandenBoogart

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 6:09 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 10, 6:09 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
609 PM CDT Tue Sep 10 2019

.SHORT TERM...(This Evening through Wednesday)
Issued at 303 PM CDT Tue Sep 10 2019

There is likely a very busy night ahead as a deep trough of low
pressure across the Rockies spreads an upper level wave onto the
Plains. This will gradually increase the low and mid level flow and
bring much more unstable air into the area this evening. Severe
weather and heavy rainfall are both expected with this event. There
will be two areas to watch for severe and heavy rainfall potential.
The first will see thunderstorms expand in coverage across southwest
SD and north central NE late this afternoon. This cluster of storms
is expected to become organized and move east and northeast through
the evening and overnight. With deep layer shear, likely close to 50
knots, and moisture ramping up and isolated to scattered
thunderstorms should quickly evolve into a linear system. The
surface to 3 km shear vectors are from about 220 degrees at 30 to 40
knots which is plenty strong to support the potential for QLCS
tornadoes embedded within the main line of storms if a strong linear
system evolves. So any segments of this line moving to the northeast
will need to be watched closely. This severe weather threat appears
most likely from about 2z to 8z tonight and would likely be closest
to the surface to 900 mb boundary, which for now appears to be
roughly along and south of Interstate 90. It looks like the only
thing that could slow this down is if the surface to 900mb layer
remains capped. Will have to watch south central SD from about 23z
to 2z for the potential for a surface based or near surface based
storm ahead of the main line. A storm in that environment would
likely produce a fairly strong supercell but for now most if not all
models indicate capping diminishing this threat.

The other area to watch will be roughly from 2z to 5z in far eastern
SD, southwest MN and northwest IA. The LLJ will quickly increase
this evening and deliver strong convergence and instability to this
area. With the elevated nature of these storms hail will be the main
threat. Deeper shear does support the potential for a couple of
supercells so some larger hail to golf ball size will be possible.

Along with the severe threat is also a heavy rain threat with he
potential for backing winds into Wednesday and additional
development to the west. The best chance for continued heavy
rainfall would be north of Interstate 90 which would be more in line
with the 900 mb to 800 mb layer.

Wednesday morning will see the threat for a few thunderstorms across
southwest MN and west down highway 14. Capping will likely settle
over much of the area from late morning into mid afternoon as weak
ridging aloft moves through between the exiting wave and the next
incoming wave. So for now not expecting much activity from about 14z
through 22z. The next question will be where does the low level to
surface boundary end up settling into. Right now looking like the
925 mb front will be just north of Interstate 90 while the surface
front will be near and possibly just south. The reason that this is
important is that there may be some potential for surface or near
surface convection to develop, and with the expected instability and
shear a few supercells would be likely. The better chances would be
south of Interstate 90 and west of highway 81.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 303 PM CDT Tue Sep 10 2019

The main wave and cold front aloft swings onto the Plains Wednesday
night into Thursday and should expand coverage of thunderstorms
again on Wednesday night. There will be a continued threat for heavy
rainfall and severe weather.

Southwest MN and northwest IA could see some severe potential on
Thursday but right now it appears that the cooler and drier air will
settle in too quickly.

Friday will be cooler and breezy as deep westerly flow develops in
the wake of this strong wave. Expect some gusts of 35 mph or so.

Temperatures will warm on Saturday and a few thunderstorms will be
possible as a ridge builds to the west. By Sunday upper level
ridging will begins to strengthen overhead and a trough deepens over
the Western United States. This ridge is expected to continue into
mid week so expecting above normal temperatures Saturday through mid
week with mainly dry conditions expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 602 PM CDT Tue Sep 10 2019

Showers and thunderstorms will increase in coverage through the
evening into the overnight hours. Some of the storms will be
severe with heavy rainfall. Later tonight into Wednesday morning
IFR and MVFR ceilings will likely develop along and north of the
surface warm front. More showers and thunderstorms are expected
tommorow night.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flash Flood Watch from 11 PM CDT this evening through Wednesday
     morning for SDZ053>056-058>062-064>067.

MN...Flash Flood Watch from 11 PM CDT this evening through Wednesday
     morning for MNZ080-089-097-098.

IA...Flash Flood Watch from 11 PM CDT this evening through Wednesday
     morning for IAZ001.

NE...NONE.
&&

SHORT TERM...08
LONG TERM...08
AVIATION...08
Hazardous weather outlook, Sep 10, 5:48 AM CDT, 15 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
548 AM CDT Tue Sep 10 2019

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-111100-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton-
Union-
548 AM CDT Tue Sep 10 2019

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, central South
Dakota, east central South Dakota, south central South Dakota and
southeast South Dakota.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop this evening in south central
South Dakota. Initial storms will be capable of hail to the size of
golf balls or a bit larger, winds to 70 mph and isolated tornadoes.
The storms will congeal into bowing segments during the evening
capable of wind gusts to 80 mph, hail of half dollar size and even
an isolated tornadoes moving across southeast South Dakota and into
adjacent sections of northwest Iowa and southwest Minnesota toward
midnight. A few severe storms may also precede the advancing larger
linear storms during the evening hours in northwest Iowa and
southwest Minnesota.

In addition to the severe weather threat, locally heavy rainfall is
possible, as much as 2 to 4 inches in some locations overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another round of thunderstorms is likely from later Wednesday
afternoon through Wednesday night. Severe storms will be possible,
capable of large hail, damaging wind and tornadoes. Locally heavy
rainfall will again be possible, especially north of Interstate 90.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 6 pm and 2 am.

In the hours before

Local storm report, Sep 10, 8:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 PM CDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          5 SSW AVON              42.94N 98.10W
09/10/2019                   BON HOMME          SD   TRAINED SPOTTER

            REPORTED BRIEF TOUCHDOWN 5 MILES SOUTH OF
            AVON LOOKING WEST.

&&
Local storm report, Sep 10, 8:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
841 PM CDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             2 N AVON                43.03N 98.06W
09/10/2019  E1.00 INCH       BON HOMME          SD   FIRE DEPT/RESCUE

&&
Local storm report, Sep 10, 8:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
855 PM CDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     STICKNEY                43.59N 98.44W
09/10/2019  E65 MPH          AURORA             SD   TRAINED SPOTTER

&&
Local storm report, Sep 10, 9:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
900 PM CDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND GST     14 W PLATTE             43.39N 99.12W
09/10/2019  M71 MPH          CHARLES MIX        SD   MESONET

            REPORT VIA SD RWIS STATION.

&&
Local storm report, Sep 10, 9:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
927 PM CDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     7 NNW HARRISON          43.54N 98.59W
09/10/2019  E60 MPH          AURORA             SD   TRAINED SPOTTER

&&
Local storm report, Sep 10, 9:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
928 PM CDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND DMG     STICKNEY                43.59N 98.44W
09/10/2019                   AURORA             SD   TRAINED SPOTTER

            SEVERAL SMALL TREE LIMBS DOWN.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:24 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Douglas, Gregory36 min
Sep 10, 7:46 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson44 min
Sep 10, 7:58 PM CDTTornado WarningFSDCharles Mix, Douglas32 min
Sep 10, 8:01 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas, Gregory44 min
Sep 10, 8:07 PM CDTTornado WarningFSDBon Homme, Charles Mix38 min
Sep 10, 8:41 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Hutchinson49 min
Sep 10, 8:52 PM CDTTornado WarningFSDAurora, Davison23 min
Sep 10, 8:52 PM CDTTornado WarningFSDBon Homme, Hutchinson38 min
Sep 10, 9:13 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Gregory47 min
Sep 10, 9:28 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn29 min
Sep 10, 9:36 PM CDTTornado WarningFSDHutchinson24 min
Sep 10, 9:46 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson44 min
Sep 10, 9:56 PM CDTTornado WarningFSDHanson, Hutchinson, McCook34 min
Sep 10, 10:22 PM CDTFlash Flood WarningFSDHanson, Hutchinson, McCook, Turner5 hr
Sep 10, 10:22 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hanson, Hutchinson, McCook, Yankton53 min
Sep 10, 10:42 PM CDTTornado WarningFSDHutchinson, McCook, Turner33 min
Sep 10, 10:47 PM CDTSevere Thunderstorm WarningFSDClay, Hutchinson, Lincoln, McCook, Minnehaha, Turner and 1 more43 min
Sep 10, 10:53 PM CDTTornado WarningFSDMcCook, Minnehaha, Turner24 min
Sep 10, 11:04 PM CDTTornado WarningFSDLincoln, Turner26 min
Sep 10, 11:13 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner47 min
Sep 10, 11:26 PM CDTFlash Flood WarningFSDLake, Lincoln, McCook, Miner, Minnehaha, Moody and 1 more3 hr
Sep 10, 11:27 PM CDTTornado WarningFSDLincoln, Minnehaha33 min
Sep 10, 11:54 PM CDTTornado WarningFSDMinnehaha13 min
Sep 10, 11:59 PM CDTSevere Thunderstorm WarningFSDMinnehaha46 min
Sep 11, 12:24 AM CDTFlash Flood WarningFSDClay, Hutchinson, Lincoln, Turner, Union, Yankton6 hr
Sep 11, 12:24 AM CDTFlash Flood WarningFSDBrookings, Kingsbury, Lake, Moody6 hr
Sep 11, 12:55 AM CDTRiver Flood WarningFSDMinnehaha, Moody21 days
Sep 11, 12:55 AM CDTRiver Flood WarningFSDMinnehaha21 days
Sep 11, 1:03 AM CDTFlash Flood WarningFSDLincoln, Minnehaha6 hr
Sep 11, 2:17 AM CDTFlash Flood WarningFSDLake, Lincoln, McCook, Miner, Minnehaha, Moody and 1 more4 hr
Sep 11, 3:14 AM CDTFlash Flood WarningFSDUnion4 hr
Sep 11, 3:31 AM CDTAreal Flood WarningFSDBon Homme, Brookings, Charles Mix, Clay, Douglas, Hanson and 9 more18 hr
Sep 11, 4:07 AM CDTFlash Flood WatchFSDAurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more26 hr
Sep 11, 8:01 AM CDTRiver Flood WarningFSDMinnehaha29 days
Sep 11, 8:01 AM CDTRiver Flood WarningFSDMoody21 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDLincoln, Minnehaha14 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDUnion16 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDUnion21 days
Sep 11, 9:10 AM CDTRiver Flood WarningFSDMinnehaha60 hr
Sep 11, 9:21 AM CDTRiver Flood WarningFSDYankton24 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDTurner6 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDTurner21 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDTurner21 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDClay8 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDClay21 days
Sep 11, 9:21 AM CDTRiver Flood WarningFSDMoody21 days
Sep 11, 10:42 AM CDTRiver Flood WarningFSDMinnehaha, Moody21 days
Sep 11, 3:41 PM CDTRiver Flood WarningFSDMinnehaha, Moody13 days
Sep 11, 3:44 PM CDTRiver Flood WarningFSDMoody21 days

Nearby

Flash Flood Warnings in South Dakota, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.